A numerical study of the correspondence between paths in a causal set and geodesics in the continuum

Raluca Ilie, Gregory B. Thompson, David D. Reid

Research output: Contribution to journalArticle

Abstract

This paper presents the results of a computational study related to the path-geodesic correspondence in causal sets. For intervals in flat spacetimes, and in selected curved spacetimes, we present evidence that the longest maximal chains (the longest paths) in the corresponding causal set intervals statistically approach the geodesic for that interval in the appropriate continuum limit.

Original languageEnglish (US)
Pages (from-to)3275-3285
Number of pages11
JournalClassical and Quantum Gravity
Volume23
Issue number10
DOIs
StatePublished - May 21 2006

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Fingerprint Dive into the research topics of 'A numerical study of the correspondence between paths in a causal set and geodesics in the continuum'. Together they form a unique fingerprint.

  • Cite this